# SDR UIEA2021020100171

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,844 hours, 18,128 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Fault Message
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED ON LT AND RT AUTO AND MANUAL MODES.  WX FAIL MESSAGE ON BOTH NAV DISPLAYS.  PERFORMED WX RADAR OPS TEST LT & RT PER AMM TASK 34-43-00-715-001-001.  OPS CHECK GOOD AT THIS TIME.  29JAN21 LOG PG 1272422 ITM 3 PDX.  PERFORMED WX RADAR OPS TEST LT & RT PER AMM TASK 34-43-00-715-001-001.  FAULTS CLEARED AND OPS TEST WAS GOOD AT THIS TIME.  29JAN21 LOG PG 1272423 ITM 2 PDX.  PERFORMED WIND SHEAR SYS TEST WITH WX RADAR LT & RT TEST AS IN WRITE UPPER AMM 34-43-00-701-001-001.  FAULTS CLEARED.  OPS & CHECK WAS GOOD AT THIS TIME.
